The density of infinitely differentiable functions in Sobolev spaces for an arbitrary open set
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part V, Tome 131 (1974), pp. 39-50
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1974_131_a4,
author = {V. I. Burenkov},
title = {The density of infinitely differentiable functions in {Sobolev} spaces for an arbitrary open set},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {39--50},
year = {1974},
volume = {131},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1974_131_a4/}
}
TY - JOUR AU - V. I. Burenkov TI - The density of infinitely differentiable functions in Sobolev spaces for an arbitrary open set JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1974 SP - 39 EP - 50 VL - 131 UR - http://geodesic.mathdoc.fr/item/TM_1974_131_a4/ LA - ru ID - TM_1974_131_a4 ER -
V. I. Burenkov. The density of infinitely differentiable functions in Sobolev spaces for an arbitrary open set. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part V, Tome 131 (1974), pp. 39-50. http://geodesic.mathdoc.fr/item/TM_1974_131_a4/